Communications in Analysis and Geometry

Volume 19 (2011)

Number 1

Regularity for a log-concave to log-concave mass transfer problem with near Euclidean cost

Pages: 191 – 208



Micah Warren (Department of Mathematics, Princeton University)


If the cost function is not too far from the Euclidean cost, then the optimal map transporting Gaussians restricted to a ball will be regular. Similarly, given any cost function which is smooth in a neighborhood of two points on a manifold, there are small neighborhoods near each such that a Gaussian restricted to one is transported smoothly to a Gaussian on the other.

Published 20 June 2011